# SDR REXA2022031000366

- Difficulty date: January 26, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: CC670388102
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TRACK OB GUARD ANGLE IS GOUGED FROM CONTACT WITH THE AFT ASSIST CABLE CONNECTING PIN & COTTER PIN. - REMOVED DAMAGED GUARD ANGLE AT AFT CARGO DOOR AFT TRACK IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED, DRILLED AND DEBURRED NEW ROLLER GUIDE UP AFT IAW CRJ900 SRM 51-04-11-001-001-A01. INSTALLED GUARD ANGLE AT AFT CARGO DOOR AFT TRACK IAW CRJ900 SRM 51-42-06-001-001-A01.
